# SDR TWRA9721

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND E-ZONE EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED E-ZONE BATTERY PACK.  OPS CHECK NORMAL PER 33-51-00.  (X)
